# SDR WX0A1900010031764

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 48,322 hours, 31,023 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 515
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(EMERGENCY DECLARED) GEN 2 FAULT FOLLOWED BY AC BUS 2 FAULT FOLLOWED BY CASCADING FAILURES  PERFORMED OVERWEIGHT LANDING/PERFORMED T/SHOOTING IAW A320 TSM 24-20-00-810-814-A. REMOVED AND REPLACED IDG #2 IAW A 320 AMM 24-21-51-000/400/-040-A AND PERFORMED T/SHOOTING IAW A 24-22-00-810-804-A. REMOVED AND REPLACED GCU 2 IAW A320 AMM 24-22-34-000/400-001-A. ENG IDLE RUN PERFORMED ON LP 1449859. NO DISCREPANCIES FOUND AT THIS TIME. ALL TESTED OK"
